Medical Questions > Womens Health > Birth Control Forum

Birth Control is making me moody and stressed

Must Read
Stress is a natural response to life. But when does stress begin to cause health problems? Basics on stress and the stress response here....
What are the most common signs of stress? To learn which symptoms of acute, episodic and chronic stress can develop into more serious problems, start here....
Stress can trigger chronic illness. Learn how doctors test for stress and what to expect during an office visit in this section on how to diagnose stress....
I'm on Ortho Evra patch, and lately i've been super moody, stressed, crying over nothing, i have hardly any sex drive, and i snap at my husband very easy. I've only been married for 8 months.I have NEVER acted like i have been lately. I have my periods on one of the last days that i'm off the patch, and i haven't seem to have regulated yet. It's getting worse day after day...Do i need to switch to another BC, with maybe a diff dosage of hormones??? Or is it BC itself that might be making me act weird??
Did you find this post helpful?
|

replied February 19th, 2008
Extremely eHealthy
Ortho evra is a higher dose of hormones than are in some pills...

Your period can start ANY day of the 'patch free week', even the last day, and it is normal. That is not unusual.

You can try other pills, and different methods.

I cannot use hormones because they make me moody, and make my TREATED depression worsen.
|
Did you find this post helpful?

User Profile
replied February 22nd, 2012
i would not recomend any bc i had the same problem and finaly decided i wasnt going to use it im much happier now no problems at all.
|
Did you find this post helpful?
Quick Reply